American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(17B30) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 42 of 42 found      Go to page: 1 2

[31] Ralph K. Amayo. Frattini subalgebras of finitely generated soluble Lie algebras . Trans. Amer. Math. Soc. 236 (1978) 297-306. MR 0498733.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] J. C. McConnell. Representations of solvable Lie algebras. IV. An elementary proof of the $(U/P)\sb{E}$-structure theorem . Proc. Amer. Math. Soc. 64 (1977) 8-12. MR 0453831.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Colin Godfrey. Ideals of coadjoint orbits of nilpotent Lie algebras . Trans. Amer. Math. Soc. 233 (1977) 295-307. MR 0447359.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] John P. Labute. The lower central series of the group $\langle x, y:$ $x\sp{p}=1\rangle $ . Proc. Amer. Math. Soc. 66 (1977) 197-201. MR 0480751.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Eugene M. Luks. A characteristically nilpotent Lie algebra can be a derived algebra . Proc. Amer. Math. Soc. 56 (1976) 42-44. MR 0407100.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Robert Azencott and Edward N. Wilson. Homogeneous manifolds with negative curvature. I . Trans. Amer. Math. Soc. 215 (1976) 323-362. MR 0394507.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Michael A. Gauger. Duality theories for metabelian Lie algebras. II . Trans. Amer. Math. Soc. 203 (1975) 67-75. MR 0360728.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] John Scheuneman. Translations in certain groups of affine motions . Proc. Amer. Math. Soc. 47 (1975) 223-228. MR 0372120.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Richard E. Block. Irreducible representations of Lie algebra extensions. Bull. Amer. Math. Soc. 80 (1974) 868-872. MR 0382371.
Abstract, references, and article information   
View Article: PDF

[40] Michael A. Gauger. Duality theories for metabelian Lie algebras . Trans. Amer. Math. Soc. 187 (1974) 89-102. MR 0342576.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] G. Leger and E. Luks. Cohomology and weight systems for nilpotent Lie algebras. Bull. Amer. Math. Soc. 80 (1974) 77-80. MR 0335608.
Abstract, references, and article information   
View Article: PDF

[42] Michael A. Gauger. On the classification of metabelian Lie algebras . Trans. Amer. Math. Soc. 179 (1973) 293-329. MR 0325719.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 42 of 42 found      Go to page: 1 2